MathSciNet Relay Station
MathSciNet bibliographic data
MR1443885 (98e:14012) 14E20 (20F34 20F36)
Nakamura, Hiroaki; Takao, Naotake Galois rigidity of pro-$l$ pure braid groups of algebraic curves. Trans. Amer. Math. Soc. 350 (1998), no. 3, 1079–1102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement